# SDR CALA2023112903499

- Difficulty date: November 27, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N78448
- Make and model: Boeing 737-900ER
- Aircraft serial: 40003
- Aircraft time: 37,299 hours, 13,497 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 141A95025
- Condition: Cracked
- Location: Main Cabin L/H
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

{B737-53-3-3505} MAIN CABIN L/H SIDE APPROX STA 261 APPROX WL 263 STRINGER CLIP IS CRACKED (MARKED IN RED)  TRANSCRIBED FROM HAECO GSO NR 9284627 REMOVED DAMAGED STRINGER CLIP AT MAIN CABIN L/H APPROX STA 261 A 51-20-01. INSTALLED NEW STRINGER CLIP IAW B737-900ER SRM 51-20-0 PPROX WL263 IAW B737-900ER SRM 51-40-02. FABRICATED NEW STRINGER 1. INSTALLED NEW STRINGER CLIP IAW B737-900ER SRM 51-40-02 AND D CLIP IAW BOEING DWG# 141A9502 REV A. LOCATED AND DRILLED NEW CL WG# 141A0720 REV A.  HAECO GSO MECH V900535 INSP QC453 IP IAW B737-900ER SRM 51-40-05. ALODINED AND PRIMED IAW B737-900
